# SDR RAIA950308

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 856
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 13788L
- Condition: Dirty
- Location: Cabin
- Part time: 9,123 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALO - FLT 7465  CABIN DEPRESSURIZED IN FLIGHT.  MAINTENANCE CLEANED THE SAFETY VALVE SCREEN AND SEAT.  (W)
